RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2010, Issue 2(76), Pages 96–104 (Mi vsgu151)  

This article is cited in 1 scientific paper (total in 1 paper)

Mechanics

The outflow of the two-phase mixture through the nozzle with phase transitions

M. N. Galimzyanova, S. A. Lepikhinb

a Dept. of Differential Equations of Mechanics, Institute of Mechanics of Ufa Branch, RAS, Ufa, 450054, Russia
b Surgut Institute of Oil and Gas (branch). Tyumen State Oil and Gas University, Surgut, 628404, Russia

Abstract: This paper considers questions of a stationary current of bubble gas-liquid mixtures in a nozzle of circular cross-section without and with phase transitions are considered. Possibility of realisation of superheats and superhigh pressure in a gas phase on a site of a nozzle near to the minimum cross-section is analysed.

Keywords: nozzle, bubble liquid, phase transitions, gas-liquid mixture, superhigh pressure.

Full text: PDF file (1071 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 532.529.5
Received: 20.01.2010
Revised: 03.02.2010

Citation: M. N. Galimzyanov, S. A. Lepikhin, “The outflow of the two-phase mixture through the nozzle with phase transitions”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2010, no. 2(76), 96–104

Citation in format AMSBIB
\Bibitem{GalLep10}
\by M.~N.~Galimzyanov, S.~A.~Lepikhin
\paper The outflow of the two-phase mixture through the nozzle with phase transitions
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2010
\issue 2(76)
\pages 96--104
\mathnet{http://mi.mathnet.ru/vsgu151}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu151
  • http://mi.mathnet.ru/eng/vsgu/y2010/i2/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Galimzyanov, S. A. Lepikhin, I. A. Chiglintsev, “Rasprostranenie nelineinykh voln v kanalakh peremennogo secheniya, soprovozhdaemoe obrazovaniem gidrata gaza”, Vestn. SamGU. Estestvennonauchn. ser., 2012, no. 3/1(94), 103–115  mathnet
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:69
    Full text:37
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020